Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("OPERATEUR AUTO ADJOINT")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 23 of 23

  • Page / 1

Export

Selection :

  • and

QUADRATIC FORMS AND ESSENTIAL SELF-ADJOINTNESSFARIS WG.1973; HELV. PHYS. ACTA; SUISSE; DA. 1973; VOL. 45; NO 7; PP. 1074-1088; BIBL. 15 REF.Serial Issue

CONDITIONS FOR TWO SELF-ADJOINT OPERATORS TO COMMUTE OR TO SATISFY THE WEYL RELATIONFUGLEDE B.1982; MATH. SCAND.; ISSN 0025-5521; DNK; DA. 1982; VOL. 51; NO 1; PP. 163-178; BIBL. 9 REF.Article

PROPRIETES DES RACINES D'UNE EQUATION A OPERATEURS CORRESPONDANT A UN FAISCEAU POLYNOMIAL D'OPERATEURSMEREUTSA IV.1973; MAT. ISSLEDOV., MOLDAV. S.S.R.; S.S.S.R.; DA. 1973; VOL. 8; NO 1; PP. 96-115; BIBL. 5 REF.Serial Issue

DUAL VARIATIONAL APPROACHES TO MULTIPARAMETER EIGENVALUE PROBLEMSBINDING P.1983; JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS; ISSN 0022-247X; USA; DA. 1983; VOL. 92; NO 1; PP. 96-113; BIBL. 18 REF.Article

AN ABSTRACT MULTIPARAMETER SPECTRAL THEORYBINDING PA; KAELLSTROEM A; SLEEMAN BD et al.1982; PROC. R. SOC. EDINB., SECT. A, MATH.; ISSN 0308-2105; GBR; DA. 1982; VOL. 92; NO 3-4; PP. 193-204; BIBL. 18 REF.Article

ON THE EXISTENCE OF NODAL DOMAINS FOR ELLIPTIC DIFFERENTIAL OPERATORSMUELLER PFEIFFER E.1983; PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS; ISSN 0308-2105; GBR; DA. 1983; VOL. 94; NO 3-4; PP. 287-299; BIBL. 13 REF.Article

SPECTRE D'OPERATEURS AUTO-ADJOINTS ALEATOIRES ET THEORIE DE LA LOCALISATION DANS LES SYSTEMES DESORDONNES: PROBLEMES MATHEMATIQUES POSES A LA THEORIE DES OPERATEURS PAR LA PROPAGATION D'ONDES EN MILIEU ALEATOIRESOUILLARD B.1983; CENTRE NATIONAL DE LA RECHERCHE SCIENTIFIQUE. INSTITUT DE RECHERCHE MATHEMATIQUE AVANCEE. R.C.P. 25; ISSN 514594; FRA; DA. 1983; VOL. 31; PP. 27-40; BIBL. 17 REF.Article

ANALYSIS OF A MULTILEVEL INVERSE ITERATION PROCEDURE FOR EIGENVALUE PROBLEMSBANK RE.1982; SIAM J. NUMER. ANAL.; ISSN 0036-1429; USA; DA. 1982; VOL. 19; NO 5; PP. 886-898; BIBL. 12 REF.Article

DIRECT AND APPROXIMATE ALGORITHMIC METHODS FOR SOLVING SELF-ADJOINT ELLIPTIC PDES IN THREE-SPACE DIMENSIONSLIPITAKIS EA.1983; JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS; ISSN 0377-0427; BEL; DA. 1983; VOL. 9; NO 2; PP. 167-176; BIBL. 3 REF.Article

ESTIMATIONS ASYMPTOTIQUES DE LA CONVERGENCE DE LA METHODE DE RITZ DANS LES PROBLEMES DE VALEURS PROPRESSHAPOSHNIKOVA TO.1972; IZVEST. VYSSH. UCHEBN. ZAVED., MAT.; S.S.S.R.; DA. 1972; NO 6; PP. 86-91; BIBL. 8 REF.Serial Issue

On the essential self-adjointness of pseudo-differential operatorsNAGASE, M; UMEDA, T; YOSIDA, K et al.Proceedings of the Japan Academy. Series A Mathematical sciences. 1988, Vol 64, Num 4, pp 94-97, issn 0386-2194Article

The analysis of elliptic families. II: Dirac operators, êta invariants, and the holonomy theoremBISMUT, J.-M; FREED, D. S.Communications in mathematical physics. 1986, Vol 107, Num 1, pp 103-163, issn 0010-3616Article

On the almost unperturbed Schrödinger pain of operatorsDAOXING XIA.Integral equations and operator theory. 1989, Vol 12, Num 2, pp 241-279, issn 0378-620XArticle

Spectral convergence of self-adjoint operators and generalized wave operatorsJINGBO XIA.Journal of functional analysis. 1988, Vol 77, Num 1, pp 176-197, issn 0022-1236Article

Analyse mathématique et numérique des modes guidés dans un milieu élastique à symétrie de révolution = Mathematical and numerical study of guided modes in elastic media with a symeetry of revolutionChorfi, Lahcene; Dermenjian, Yves.1992, 164 p.Thesis

Applications of two-parameter spectral theory to symmetric generalised eigenvalue problemsBINDING, P; BROWNE, P. J; ROACH, G et al.Applicable analysis (Print). 1988, Vol 29, Num 1-2, pp 107-142, issn 0003-6811Article

Spectral theory of commuting self-adjoint partial differential operatorsPEDERSEN, S.Journal of functional analysis. 1987, Vol 73, Num 1, pp 122-134, issn 0022-1236Article

The eigenvalues of an effectively determined self-adjoint operator are computable, but the sequence of eigenvalues is notPOUR-EL, M. B; RICHARDS, I.Advances in mathematics (New York, NY. 1965). 1987, Vol 63, Num 1, pp 1-41, issn 0001-8708Article

Degenerate self-adjoint perturbation in Hilbert spaceNAMBU, T.Proceedings of the Japan Academy. Series A Mathematical sciences. 1987, Vol 63, Num 10, pp 379-381, issn 0386-2194Article

Pseudo-differential projections and the topology of certain spaces of elliptiboundary value problemsBOOSS-BAVNBEK, B; WOJCIECHOWSKI, K. P.Communications in mathematical physics. 1989, Vol 121, Num 1, pp 1-9, issn 0010-3616Article

A theorem concerning differentiability of eigenvectors and eigenvalues with some applicationsIFANTIS, E. K; GILBERT, R. P.Applicable analysis (Print). 1988, Vol 28, Num 4, pp 257-283, issn 0003-6811Article

Variational approach to self-adjointness and some applications to biomathematicsMURTY, K. N; PRASAD, B. D. C. N; RAO, B. K et al.Journal of mathematical analysis and applications. 1988, Vol 130, Num 1, pp 134-143, issn 0022-247XArticle

Dissipative operators generated by the Sturm-Liouville differential expression in the Weyl limit circle caseBAIRAMOV, Elgiz; KRALL, Allan M.Journal of mathematical analysis and applications. 2001, Vol 254, Num 1, pp 178-190, issn 0022-247XArticle

  • Page / 1